Alert archive / Oklahoma / Flash Flood Warnings in 2015

Flash Flood Warning 128, NWS Tulsa, OK

December 26, 20155 counties in Oklahoma

NWS Tulsa, OK issued this flash flood warning at Dec 26, 2015, 7:54 PM CST for 5 counties in Oklahoma. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Dec 26, 2015, 7:54 PM CST (01:54 UTC)
Expired
Dec 27, 2015, 2:00 AM CST
In force
6 hr
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Flood severity
None

Counties Haskell County, OK, Latimer County, OK, McIntosh County, OK, Muskogee County, OK, Pittsburg County, OK

The radar

The Tulsa radar (KINX), 126 km from the middle of the area, began a volume at 01:58 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Norman, OK (KOUN), launched 00:00Z, 1.9 hours before the alert went out and 143 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 00:00Z on 2015-12-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 7 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 00:00Z on 2015-12-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 298 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
7 J/kg
Mixed-layer CIN
0 J/kg
Mixed-layer LCL
433 m above ground
0-6 km bulk shear
77 kt
0-1 km storm-relative helicity
298 m²/s²
0-3 km storm-relative helicity
416 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

856 
WGUS54 KTSA 270154
FFWTSA
OKC061-077-091-101-121-270800-
/O.NEW.KTSA.FF.W.0128.151227T0154Z-151227T0800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE TULSA OK
754 PM CST SAT DEC 26 2015

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  CENTRAL MCINTOSH COUNTY IN SOUTHEASTERN OKLAHOMA...
  PITTSBURG COUNTY IN SOUTHEASTERN OKLAHOMA...
  NORTHWESTERN LATIMER COUNTY IN SOUTHEASTERN OKLAHOMA...
  SOUTHEASTERN MUSKOGEE COUNTY IN EAST CENTRAL OKLAHOMA...
  SOUTHWESTERN HASKELL COUNTY IN SOUTHEASTERN OKLAHOMA...

* UNTIL 200 AM CST SUNDAY
    
* AT 753 PM CST...DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING
  HEAVY RAIN ACROSS THE WARNED AREA. 1 TO 3 INCHES OF RAIN HAVE
  FALLEN. FLASH FLOODING IS EXPECTED TO BEGIN SHORTLY.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  MCALESTER...                      EUFAULA...
  HARTSHORNE...                     KREBS...
  QUINTON...                        KIOWA...
  PORUM...                          SAVANNA...
  CROWDER...                        WHITEFIELD...
  ALDERSON...                       CANADIAN...
  INDIANOLA...                      HANNA...
  ASHLAND...                        STIDHAM...
  BLANCO...                         ARROWHEAD STATE PARK...
  LAKE EUFAULA STATE PARK...        HAYWOOD...

ADDITIONAL RAINFALL AMOUNTS OF 1 TO 3 INCHES ARE POSSIBLE IN
THE WARNED AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.

&&

LAT...LON 3505 9609 3515 9598 3538 9598 3543 9513
      3469 9552 3468 9609

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this flash flood warning went out at Dec 26, 5:16 PM CST, 2 hours 38 minutes earlier.

Area forecast discussion, Dec 26, 5:16 PM CST, 2 hours 38 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE Tulsa OK
516 PM CST SAT DEC 26 2015

.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM/KROG.
For the 0Z TAFs, IFR to LIFR conditions will prevail at all sites
this evening as thunderstorms associated with a cold front move
through the region. Strong gusty winds will be associated with
any thunderstorms and strong gusty northerly winds will move in
behind the front. Thunderstorm activity will diminish tonight,
however, widespread heavy rainfall will continue throughout the
remainder of the 24 hour forecast period.

&&

.PREV DISCUSSION... /ISSUED 336 PM CST SAT DEC 26 2015/

DISCUSSION...
Tornado watch number 569 currently encompasses all of southeast OK
and west central AR...and is in effect until 8 pm this evening.

Late this afternoon...a surface low was analyzed near Okfuskee county
with a cold front extending into south central OK and a warm front
draped east near the I-40 corridor. A few breaks in the cloud
cover across the warm sector will contribute to pockets of greater
instability in an incredibly moist airmass (surface dewpoints
around 70F...which is remarkable for this time of year). Bulk
shear values around 50-60 kts and impressive low-level helicity
will remain favorable for rotating thunderstorms (and possible
tornadoes) the remainder of the afternoon and into the early
evening before the cold front pushes through the most of the
forecast area.

While the threat of severe weather will lessen overnight...the
threat for additional heavy rainfall and flooding will persist
through the remainder of the weekend. Deep layer moisture will
remain incredibly impressive...with forecast PWs around 1.5 to
1.75 inches across southeast OK through western AR. Exit-region
jet dynamics ahead of the approaching upper low along with the
anomalously high PWs will remain favorable for several periods of
moderate to heavy rain with embedded thunderstorms through the
weekend. The heaviest rainfall is expected to focus near and north
of a strengthening baroclinic boundary that should setup across
far southeast OK and western AR late tonight through Sunday.

Overall forecast rainfall amounts haven't changed much...with a
swath of 6 to 9 inches possible from southeast OK through
northwest AR...and 4 to 7 inches across much of northeast OK with
locally higher amounts possible. Flooding/flash flooding is
expected on the already saturate soils...with eventual significant
mainstem river flooding expected as well. Disastrous and life
threatening flooding is a distinct possibility.

The strong upper low and associated surface low will eventually
lift northeast through the area on Monday...with precipitation
coming to an end later in the day. Model timing of the upper low
is in reasonable agreement...although the actual path of the upper
system still remains in question. The SREF remains the farthest
west with the GEM the farthest east. This forecast will lean
toward the ECMWF/UKMET...which offers a reasonable compromise.
Low-thermal fields may become just cold enough to support some
light freezing rain or perhaps some sleet over far western Osage
and Pawnee counties late Sunday night...but confidence is this
remains quite low. The better chance of wintry precipitation may
come on Monday as the main upper low ejects across the area. For
now...will have some light snow and sleet mainly for parts of
northeast OK...with only minor accumulations. That said...it's not
uncommon to get a "surprise" beneath a strong upper low...so we'll
certainly continue to watch this very closely.

The forecast for next week looks seasonally chilly/cold...but
mostly dry. A fast moving upper wave could bring a small chance of
light snow mainly to northeast OK mainly Tuesday night.

&&

.TSA Watches/Warnings/Advisories...
OK...Flash Flood Watch through late Sunday night for OKZ049-053>076.

AR...Flash Flood Watch through late Sunday night for ARZ001-002-010-
     011-019-020-029.

&&

AVIATION...06
Hazardous weather outlook, Dec 26, 5:07 PM CST, 2 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
507 PM CST SAT DEC 26 2015

ARZ001-002-010-011-019-020-029-OKZ049-053>076-271130-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
507 PM CST SAT DEC 26 2015

...LIFE THREATENING FLOOD EVENT UNFOLDING...
...TORNADO POTENTIAL WITH ONGOING STORMS...

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...TONIGHT.
TORNADO.
	RISK...ELEVATED.
	AREA...PRIMARILY SOUTHEAST OF A LINE FROM GROVE TO MCALESTER.
	ONSET...ONGOING.

SEVERE THUNDERSTORM.
	RISK...SIGNIFICANT.
	AREA...PRIMARILY SOUTHEAST OF INTERSTATE 44.
	ONSET...ONGOING.

	AREA AT GREATEST RISK...AREAS ALONG AND SOUTH OF INTERSTATE 40.

FLASH FLOOD.
	RISK...CRITICAL.
	AREA...MUCH OF EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

DISCUSSION...
WIDESPREAD THUNDERSTORMS WILL CONTINUE THIS EVENING INTO
THE OVERNIGHT HOURS.  THE PRIMARY TIMEFRAME FOR SEVERE WEATHER
WILL BE FROM THIS AFTERNOON THROUGH THE LATE EVENING HOURS.
THERE WILL BE A RISK OF TORNADOES WITH THE STRONGEST STORMS
ESPECIALLY ACROSS EAST CENTRAL OKLAHOMA INTO SOUTHEAST OKLAHOMA
WHERE CONDITIONS ARE MOST UNSTABLE.  A SECONDARY AREA OF TORNADIC
CONCERN WILL BE ACROSS WESTERN ARKANSAS PENDING HOW FAR NORTH
THE MOST UNSTABLE AIRMASS SPREADS.  THE TORNADIC POTENTIAL WILL
DECREASE LATER TONIGHT AS A STRONG COLD FRONT PUSHES THROUGH
THE AREA.

THE WIDESPREAD THUNDERSTORMS HAVE ALREADY PRODUCED AREAS OF
1 TO 3 INCH RAINFALL TOTALS.  RAINFALL INTENSITY WILL REMAIN
INTENSE THROUGH TONIGHT AND MUCH OF THE DAY SUNDAY.  THIS WILL
LEAD TO EXCESSIVE RAINFALL AND RAPID RUNOFF CAUSING MANY STREAMS
AND RIVERS TO FLOOD.  HISTORIC FLOODING LEVELS MAY BE REACHED
ON LARGER RIVERS...AND GIVEN THE WIDESPREAD AND INTENSE NATURE
OF THE EXPECTED FLOODING...LIFE THREATENING CONDITIONS WILL BE
IN PLACE.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
ACTIVATION OF THE REGIONAL SPOTTER NETWORK EXPECTED.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.
SUNDAY...THUNDERSTORM POTENTIAL...HIGH WIND POTENTIAL...HEAVY
RAIN POTENTIAL.
MONDAY...WINTER WEATHER POTENTIAL...HIGH WIND POTENTIAL.
TUESDAY...WINTER WEATHER POTENTIAL.
WEDNESDAY THROUGH FRIDAY...NO HAZARDS.

EXTENDED DISCUSSION...
DANGEROUS FLOODING WILL BE ONGOING...AND LIKELY INTENSIFYING...ON
SUNDAY. DANGEROUS RISES ON AREA RIVERS ARE EXPECTED AND THE LATEST
FORECASTS SHOULD BE CLOSELY MONITORED.  REMEMBER TO AVOID FLOODED
ROADWAYS.

THE CENTER OF THE UPPER STORM SYSTEM WILL PASS OVER THE REGION
ON MONDAY AND MAY PRODUCE A PERIOD OF WINTER WEATHER...PRIMARILY
WEST OF HIGHWAY 75.  ANOTHER BRIEF PERIOD OF WINTER WEATHER
IS POSSIBLE TUESDAY HOWEVER ANY SNOW AMOUNTS DURING THIS PERIOD
CURRENTLY APPEAR TO BE LIGHT.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

In the hours before

Special weather statement, Dec 26, 5:24 PM CST, 2 hours 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
524 PM CST SAT DEC 26 2015

OKZ067-070-071-270015-
MUSKOGEE OK-MCINTOSH OK-WAGONER OK-
524 PM CST SAT DEC 26 2015

...SIGNIFICANT WEATHER ADVISORY FOR MCINTOSH...SOUTHEASTERN WAGONER
AND CENTRAL MUSKOGEE COUNTIES UNTIL 615 PM CST...

AT 524 PM CST...A STRONG THUNDERSTORM WAS LOCATED OVER STIDHAM...
MOVING NORTHEAST AT 50 MPH.

WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IN OR NEAR THE PATH INCLUDE...
MUSKOGEE...                       EUFAULA...
FORT GIBSON...                    CHECOTAH...
WARNER...                         OKAY...
WEBBERS FALLS...                  OKTAHA...
BRAGGS...                         COUNCIL HILL...
RENTIESVILLE...                   STIDHAM...
GREENLEAF STATE PARK...           LAKE EUFAULA STATE PARK...
VIVIAN...                         KEEFETON...
RAIFORD...                        WAINWRIGHT...
SUMMIT...                         HITCHITA...

THIS INCLUDES INTERSTATE 40 IN OKLAHOMA BETWEEN MILE MARKERS 244 AND
279.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CST FOR EASTERN
OKLAHOMA.

LAT...LON 3547 9585 3546 9582 3549 9582 3555 9574
      3555 9572 3557 9571 3589 9527 3587 9524
      3585 9523 3582 9527 3581 9521 3556 9513
      3525 9561 3523 9567 3520 9568 3519 9574
      3518 9576 3520 9579 3541 9588 3545 9588
TIME...MOT...LOC 2324Z 227DEG 45KT 3538 9572
Special weather statement, Dec 26, 5:30 PM CST, 2 hours 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
530 PM CST SAT DEC 26 2015

OKZ071-073-270015-
PITTSBURG OK-MCINTOSH OK-
530 PM CST SAT DEC 26 2015

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL MCINTOSH AND NORTHWESTERN
PITTSBURG COUNTIES UNTIL 615 PM CST...

AT 530 PM CST...A STRONG THUNDERSTORM WAS LOCATED 5 MILES SOUTHWEST
OF INDIANOLA...MOVING NORTHEAST AT 55 MPH.

DIME SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IN OR NEAR THE PATH INCLUDE...
EUFAULA...                        CANADIAN...
INDIANOLA...                      HANNA...
STIDHAM...                        VIVIAN...
LAKE EUFAULA STATE PARK...        RAIFORD...
PIERCE...                         ONAPA...

THIS INCLUDES INTERSTATE 40 IN OKLAHOMA BETWEEN MILE MARKERS 250 AND
263.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CST FOR SOUTHEASTERN
OKLAHOMA.

LAT...LON 3501 9580 3509 9599 3553 9573 3541 9541
TIME...MOT...LOC 2330Z 213DEG 46KT 3512 9585
Local storm report, Dec 26, 6:45 PM CST, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
645 PM CST SAT DEC 26 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0623 PM     TSTM WND DMG     WATTS                   36.11N 94.57W
12/26/2015                   ADAIR              OK   LAW ENFORCEMENT

            A FEW TREES DOWN IN WATTS

&&

CKH
Special weather statement, Dec 26, 7:07 PM CST, 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
707 PM CST SAT DEC 26 2015

ARZ001-010-OKZ068-069-270200-
WASHINGTON AR-BENTON AR-ADAIR OK-CHEROKEE OK-
707 PM CST SAT DEC 26 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN BENTON...
NORTHWESTERN WASHINGTON...EAST CENTRAL CHEROKEE AND CENTRAL ADAIR
COUNTIES UNTIL 800 PM CST...

AT 707 PM CST...A STRONG THUNDERSTORM WAS LOCATED 5 MILES SOUTH OF
ELDON...MOVING NORTHEAST AT 40 MPH.

WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IN OR NEAR THE PATH INCLUDE...
FAYETTEVILLE...                   SILOAM SPRINGS...
STILWELL...                       FARMINGTON...
LINCOLN...                        WESTVILLE...
WATTS...                          SPRINGTOWN...
ADAIR STATE PARK...               PROCTOR...
MARYETTA...                       CINCINNATI...
BARON...                          ELDON...
CHRISTIE...                       VINEY GROVE...
SAVOY...                          BALLARD...
WEDINGTON...                      LAKE FRANCIS...

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3628 9443 3607 9422 3572 9481 3586 9495
      3616 9458 3616 9456 3617 9456
TIME...MOT...LOC 0107Z 230DEG 34KT 3585 9482

69
Local storm report, Dec 26, 7:13 PM CST, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
713 PM CST SAT DEC 26 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0713 PM     FLASH FLOOD      OKAY                    35.85N 95.32W
12/26/2015                   WAGONER            OK   BROADCAST MEDIA

            REPORT OF DEEP WATER ACROSS OKLAHOMA HIGHWAY 16 NEAR OKAY

&&

CKH
Special weather statement, Dec 26, 7:36 PM CST, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
736 PM CST SAT DEC 26 2015

ARZ010-OKZ068-069-270200-
WASHINGTON AR-ADAIR OK-CHEROKEE OK-
736 PM CST SAT DEC 26 2015

...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL WASHINGTON...
SOUTHEASTERN CHEROKEE AND ADAIR COUNTIES UNTIL 800 PM CST...

AT 736 PM CST...A STRONG THUNDERSTORM WAS LOCATED 3 MILES SOUTHWEST
OF COOKSON...MOVING NORTHEAST AT 55 MPH.

DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.

LOCATIONS IN OR NEAR THE PATH INCLUDE...
TAHLEQUAH...                      STILWELL...
WESTVILLE...                      COOKSON...
ADAIR STATE PARK...               PROCTOR...
MARYETTA...                       BARON...
ELDON...                          CHEROKEE LANDING STATE PARK...
CHRISTIE...                       BALLARD...
CLYDE...                          SUMMERS...

LAT...LON 3564 9511 3580 9512 3615 9463 3589 9440
      3564 9490
TIME...MOT...LOC 0136Z 230DEG 49KT 3569 9498

69

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 26, 6:23 PM CSTTornado WarningTSAAdair, Delaware37 min
Dec 26, 6:34 PM CSTFlash Flood WarningTSAAdair, Cherokee, Delaware, McIntosh, Muskogee, Okmulgee and 2 more6 hr
Dec 26, 7:07 PM CSTSpecial Weather StatementTSAAdair53 min
Dec 26, 7:36 PM CSTSpecial Weather StatementTSAAdair24 min
Dec 26, 9:34 PM CSTSpecial Weather StatementTSAChoctaw41 min
Dec 26, 10:35 PM CSTSpecial Weather StatementTSAPushmataha40 min
Dec 26, 11:27 PM CSTAreal Flood WarningTSAAdair, Cherokee, Haskell, Latimer, Muskogee, Pittsburg and 1 more36 hr
Dec 26, 11:33 PM CSTAreal Flood WarningTSAChoctaw, LeFlore, Pushmataha36 hr
Dec 27, 1:29 AM CSTRiver Flood WarningTSARogers, Wagoner35 hr
Dec 27, 3:49 AM CSTAreal Flood WarningTSACherokee, Craig, Creek, Delaware, McIntosh, Mayes and 11 more12 hr
Dec 27, 7:08 AM CSTFlash Flood WarningTSAChoctaw, Latimer, LeFlore, Pushmataha14 hr
Dec 27, 7:24 AM CSTRiver Flood WarningTSANowata50 hr
Dec 27, 10:25 AM CSTWinter Weather AdvisoryTSAAdair, Cherokee, Craig, Creek, Delaware, McIntosh and 11 more32 hr
Dec 27, 2:25 PM CSTAreal Flood WarningTSAAdair, Cherokee, Delaware, Haskell, Latimer, McIntosh and 6 more24 hr
Dec 27, 5:07 PM CSTAreal Flood WarningTSACraig, Creek, Delaware, McIntosh, Nowata, Okfuskee and 6 more12 hr

Nearby

Flash Flood Warnings in Oklahoma, 2015Every flash flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.